View : 19 Download: 0

Stationary subdivision schemes reproducing polynomials

Title
Stationary subdivision schemes reproducing polynomials
Authors
Choi S.W.Lee B.-G.Lee Y.J.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus
Issue Date
2006
Journal Title
Computer Aided Geometric Design
ISSN
0167-8396JCR Link
Citation
vol. 23, no. 4, pp. 351 - 360
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
A new class of subdivision schemes is presented. Each scheme in this class is a quasi-interpolatory scheme with a tension parameter, which reproduces polynomials up to a certain degree. We find that these schemes extend and unify not only the well-known Deslauriers-Dubuc interpolatory schemes but the quadratic and cubic B-spline schemes. This paper analyzes their convergence, smoothness and accuracy. It is proved that the proposed schemes provide at least the same or better smoothness and accuracy than the aforementioned schemes, when all the schemes are based on the same polynomial space. We also observe with some numerical examples that, by choosing an appropriate tension parameter, our new scheme can remove undesirable artifacts which usually appear in interpolatory schemes with irregularly distributed control points. © 2006 Elsevier B.V. All rights reserved.
DOI
10.1016/j.cagd.2006.01.003
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE